# SDR AALA20090304TUL04

- Difficulty date: February 27, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 29,224 hours, 11,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WEB ASSEMBLY BELOW SILL PLATE HAS CORROSION SEVERAL PLACES BETWEEN STATION 807 AND 840.  REPLACED WEB ASSEMBLY PER BOEING DRAWING REFERENCE PRINT 146A8340 REVISION A.
